MathSciNet Relay Station
MathSciNet bibliographic data
MR2840302 (2012f:60328) 60K35 (60J25)
Asselah, Amine; Ferrari, Pablo A.; Groisman, Pablo Quasistationary distributions and Fleming-Viot processes in finite spaces. J. Appl. Probab. 48 (2011), no. 2, 322–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement